Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A theorem on continuous functions in abstract spaces


Author: William T. Reid
Journal: Bull. Amer. Math. Soc. 46 (1940), 113-116
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 8 (1934), 620--624
MathSciNet review: 0001448
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07148-4
PII: S 0002-9904(1940)07148-4



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia